# SDR IPXA2016040201501

- Difficulty date: April 1, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 30,381 hours, 4,604 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 2040-2060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER  37L DAMAGED BETWEEN BS 2040 AND 2060.   COMPLETED INTERIM REPAIR IAW EO 5310-60360-A.
